# SDR CA150323016

- Difficulty date: February 3, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 7,017 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCD4N3A
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: 3003BCF
- Condition: Malfunctioned
- Location: Attitude
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) HORIZON REF INDICATOR WAS LAGGING. UNIT REMOVED AND O/H.  FOUND MULTIPLE BEARINGS REQUIRED REPLACEMENT.
